# SDR 08FDEA03502

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208351
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1070 LBL8 LOWER FLANGE ON FLOORBEAM HAS CORROSION.  REMOVED 2 EACH PREVIOUS REPAIRS ON FLOORBEAM IAW SRM 51-30-2.  REMOVED CORROSION ON LBL 8, FOUND AREA OUT OF LIMITS IAW SRM 51-10-6 AND 53-10-1.  CUT OUT DAMAGED AREA IAW SRM 53-10-8 FIG 8.  FABRICATED 2 ANGLES AND 2 FILLERS IAW SRM 53-10-8 FIG 8.  INSTALLED NEW PARTS IAW SRM 53-10-8 FIG 8.
